# SDR ASAA2015022110712

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 26,499 hours, 8,181 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FAIL.  ACFT GROUNDED. CPC CONTROL SWITCH BACK TO AUTO PERFORM BITE CHECK ON BOTH CPC COMPUTERS.  NO EXISTING FAULTS.  PRESSURIZATION SYS GROUND TEST IAW 21-31-00-700-802, TEST IS GOOD FOR CONTINUE SERVICE.
